< Terug naar vorige pagina

Publicatie

Voriconazole-Induced Periostitis After Allogeneic Stem Cell Transplantation

Tijdschriftbijdrage - Tijdschriftartikel

A 34-year-old man with history of Hodgkin lymphoma presented 7 months after allogeneic stem cell transplantation with an unexplained severe musculoskeletal pain syndrome. A Tc-MDP bone SPECTCT showed multiple foci with moderate to intense bone uptake across the axial and appendicular skeleton consistent with periostitis. The patient had been on voriconazole daily for 4 months to treat an Aspergillus pneumonia, and in the absence of other causes, a drug-induced periostitis was suspected. Voriconazole was changed to posaconazole with complete resolution of the musculoskeletal symptoms within 3 weeks.
Tijdschrift: Clinical Nuclear Medicine
ISSN: 0363-9762
Issue: 2
Volume: 44
Pagina's: 159 - 160
Aantal pagina's: 2
Jaar van publicatie:2019
Trefwoorden:Radiologie en nucleaire geneeskunde